# SDR R61A2019042511416

- Difficulty date: April 11, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 32,008 hours, 20,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 17010065002
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN HEAVY CHECK, MAINTENANCE FOUND LEVEL 2 CORROSION ON PANEL 1441FR 3 LOWER ANGLES. MAINTENANCE REMOVED AND REPLACED 3EA ANGLES TO PANEL 1441FR. REF SRM 51-40-08, AMM 20-10-01. PN 170-10065-002, 170-10064-002, AND 170-10063-004.
